# SDR UALA2009081802533

- Difficulty date: August 15, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 66,972 hours, 19,351 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: S212N1023
- Part serial: 43
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG BLEED WON'T CLOSE AFTER ENG START.  REPLACED PRSOV REGULATOR, L ENG BLEED OFF LIGHT ILLUMINATED WITH PRSOV IN CLOSED POSITION.
